MathSciNet Relay Station
MathSciNet bibliographic data
MR1879677 11B85 (11N99)
Yazdani, Soroosh Multiplicative functions and $k$-automatic sequences. J. Théor. Nombres Bordeaux 13 (2001), no. 2, 651–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement